Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Applications of affine root systems to the theory of symmetric spaces


Author: Lawrence Conlon
Journal: Bull. Amer. Math. Soc. 75 (1969), 610-613
DOI: https://doi.org/10.1090/S0002-9904-1969-12261-5
MathSciNet review: 0245733
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Berger, Les espaces symétriques non compacts, Ann. Sci. École Norm. Sup. 74 (1957), 85-177. MR 104763
  • 2. R. Bott and H. Samelson, Applications of the theory of Morse to symmetric spaces, Amer. J. Math. 80 (1958), 964-1029. MR 105694
  • 3. L. Conlon, The topology of certain spaces of paths on a compact symmetric space, Trans. Amer. Math. Soc. 112 (1964), 228-248. MR 163328
  • 4. L. Conlon, Classification of affine root systems and applications to the theory of symmetric spaces, Mimeographed Notes, Washington University, St. Louis, Mo., 1968.
  • 5. R. Hermann, Variational completeness for compact symmetric spaces, Proc. Amer. Math. Soc. 11 (1960), 544-546. MR 124436
  • 6. R. Hermann, Totally geodesic orbits of groups of isometries, Nederl. Akad. Wetensch. Proc. Ser. A 65 (1962), 291-298. MR 139115
  • 7. J. de Siebenthal, Sur les groupes de Lie compacts non connexes, Comment. Math. Helv. 31 (1956) 41-89. MR 94408


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12261-5

American Mathematical Society